# SDR AALA20011641

- Difficulty date: August 9, 2001
- Submitted: September 27, 2001
- Operation: Air carrier
- Aircraft: N435AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49453
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Condition: Cracked
- Location: Bs 1474
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TUL - FOUND .5 INCH CRACK ON THE RIGHT SIDE OF FUSELAGE AT STATION 1474.  INSTALLED DOUBLER REPAIR PER AARP 53-30-00-02.  (M)
